# SDR SWIA2020041750173

- Difficulty date: March 26, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 600103892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS BATT RIB CAP ANGLE CRACKED AT WS48.30 (P/N 600-10389-2).   (C-CHECK) RO 4/16/2020   REMOVED AND REPLACED RHS BATT RIB ANGLE AT WS48.30 (P/N 600-10389-2) REF DWG AND CRJ200 SRM.
